Please use this identifier to cite or link to this item: http://dspace.onu.edu.ua:8080/handle/123456789/1933
Title: A NOTE ON THE GUROV-RESHETNYAK CONDITION
Authors: Korenovskyi, Anatolii O.
Lerner, А. К.
Stokolos, А. М.
Кореновський, Анатолій Олександрович
Кореновский, Анатолий Александрович
Citation: A.A. Korenovskyy, A.K. Lerner, and A.M. Stokolos A note on the Gurov-Reshetnyak condition /Mathematical Research Letters. - 2002. - Volume 9, Issue 5. - pp. 579-583.
Issue Date: 2002
Keywords: GUROV-RESHETNYAK CONDITION
nonnegative function f
Series/Report no.: ;Vol.9, Is. 5
Abstract: An equivalence between the Gurov-Reshetnyak GR(ε) and Muckenhoupt A∞ conditionsises tablished. Our proof isextremely simple and worksfor arbitrary absolutely continuous measures.
Description: A.A. Korenovskyy, A.K. Lerner, and A.M. Stokolos A note on the Gurov-Reshetnyak condition /Mathematical Research Letters. - 2002. - Volume 9, Issue 5. - pp. 579-583.
URI: http://dspace.onu.edu.ua:8080/handle/123456789/1933
Appears in Collections:Статті та доповіді ФМФІТ

Files in This Item:
File Description SizeFormat 
Кореновский+.pdf124.08 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.